# SDR UPS96220447

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON WEB STA 257 RBL 46 WL 208 TO 229.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, FABRICATED NEW WEB IAW SRM 51-10-2, ALODINED AND PRIMED IAW MM 51-20-31 AND INSTALLED PER SRM 51-30-2.
